Networked Fault Detection for Markov Jump Nonlinear Systems

Full text for this resource is not available from the Research Repository.

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Karimi, HR and Su, H (2018) Networked Fault Detection for Markov Jump Nonlinear Systems. IEEE Transactions on Fuzzy Systems, 26 (6). 3368 - 3378. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TFUZZ.2018.2826467
Official URL
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords network data dropouts; fault detection; FD; Takagi–Sugeno fuzzy Markov jump systems; T–S fuzzy Markov jump systems; Lyapunov function; Finsler’s Lemma; linear matrix inequalities
Citations in Scopus 65 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login